Jump to content
CrazyBoards.org

Hello


Recommended Posts

Glad to have found this site. It looks exactly like what I've been looking for. :-)

I have had generalized anxiety, phobias, and depression all my life. About a year ago I decided it was time to go the medication route because all the other paths just weren't working. I started with 25mgs of zoloft and that was wonderful. Felt a huge difference in 2 days and would have thought it was placebo effect except others were commenting. I took it for 2 months and then had a horrifying panic attack. After that I was not as well. I was increased to 50mgs and still dont feel much different. Then I had surgery on my foot and have had LOTS of nerve pain. I was given 300mgs of Neurontin 3 times a day. After that Wellbutrin was added.

About 3 weeks ago I had a horrible bout of constantly going from mega anxiety to crushing depression. If that wasnt bad enough I was also have horrible intrusive thoughts and mild hallucinations.

The wellbutrin was removed and 5 days later Abilify was added.

I have been on 2mgs of abilify for 6 days and my psychologist said I was talking too fast and my thoughts werent connected.

I feel very manic and though I am getting tons of stuff done, I don't really feel comfortable. I put a call into my Psychiatrist but basically I'm just wondering if this is a side effect that will disipate over time.

Link to comment
Share on other sites

I talked to my psychiatrist and she said the Abilify is not causing th this. she said I was probably going to have this episode anyway. She gave me 2 more weeks samples of 2mgs and wants to see me again before I go up.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...